Welcome to Hamilton Central Pharmacy, New Zealand 以注册会员或游客身份均可通过购物车购物
Cart 购物车 0
Gaviscon INFANT POWDER Sachets - 30 Doses 婴儿胀气舒缓药 30包

Gaviscon INFANT POWDER Sachets - 30 Doses 婴儿胀气舒缓药 30包

$10.99

为保证病人用药安全,请与药剂师咨询。针对不同症状和病人年纪,以及其它病史,药剂师会为您做出最佳选择。
Gaviscon Infant mixes with and stabilises the stomach contents so preventing reflux and regurgitation
 
Active Ingredients:
Each dose of powder contains:
Sodium Alginate 225mg
Magnesium Alginate 87.5mg
Also contains Mannitol E421
 
Gaviscon Infant is Sugar Free.

Dosage:
GAVISCON INFANTS IS NOT TO BE USED IN INFANTS UNDER 1 YEAR EXCEPT UNDER MEDICAL SUPERVISION.
 
Sterile Powder for oral administration. Each sachet contains one dose. Prepare immediately before use, as directed below.Do not give more than 6 doses in 24 hours.
 
Breast-fed Infants:
Under 4.5kg (10lb) : One Dose
Over 4.5kg (10lb):  Two Doses
 
Add 5ml of cooled, boiled water to the powder in a glass. Mix to a smooth paste and add another 10ml water to the mix. Give after each feed, using a spoon or feeding bottle.
 
Bottle-fed Infants:
Under 4.5kg (10lbs) - One dose to be mixed into not less than 115ml of each feed in the bottle and shaken well.
 
Over 4.5kg (10lbs): Two doses to be mixed into not less than 225ml of each feed in the bottle and shaken well.
 

Young children:
Two doses prepared as for breast-fed infants. To be taken after each meal.


Warnings:
Please read the enclosed leaflet before use.
 
Do not use Gaviscon Infant with other food thickening agents or infant milk preparations containing a thickening agent. Do not use more than the stated amount. Do not give more than six times in 24 hours.
 
Maximum daily dose for infants over 4.5kg (10lb) or for young children, equates to intake of 3.45g of mannitol E421
 
Products containing Mannitol may have a laxative effect or cause diarrhoea. EACH SACHET IS SECURITY SEALED. DO NOT USE IF DAMAGED.
 
Each sachet of Gaviscon infant contains approximately 21mg (0.92 mmol) sodium. If your infant has been put on a low sodium (salt) diet, ask your doctor or other health professional before taking this product. Do not store above 30 degrees
 
Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. If symptoms persist contact a healthcare professional.
Reckitt Benckiser, Auckland

More from this collection 此系列更多选择